# SDR IPXA2024011539515

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 25,441 hours, 16,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0605RPAB
- Condition: Inoperative
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG ESCAPE SLIDE LIGHTING SYS FAILED OPS CHECK SEE T3F18E003R11S FOR CORRECTIVE ACTION
